# SDR DALA2022041802651

- Difficulty date: April 14, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N821DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33961
- Aircraft time: 48,592 hours, 22,949 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6821 CORROSION ON GIRT BAR FITTING AT R4 DOOR SLIDE. CORRECTIVE ACTION: SUMMARY OF NRC 00083: GIRT BAR FITTING AT R4 DOOR SLIDE WAS REPLACED FOR A NEW GIRT BAR FITTING PER B757- 200 AMM 25-66-10. (2196394)
